RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 29, Issue 6(180)  


Free modular lattices and their representations
I. M. Gel'fand, V. A. Ponomarev
3
The geometry of moduli of vector bundles
A. N. Tyurin
59
Hypergraphs
A. A. Zykov
89

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Function algebras of finite type
B. T. Batikyan, S. A. Grigoryan
155
Topological entropy, and complexity in the sense of A. N. Kolmogorov
A. A. Brudno
157
Free products in varieties of groups
M. S. Burgin
159
A certain generalization of the Hopf–Rinow theorem on geodesics
Yu. E. Gliklikh
161
The topological equivalence of one-dimensional basic sets of diffeomorphisms on two-dimensional manifolds
V. Z. Grines
163
The Prym variety of an unramified double covering of a hyperelliptic curve
S. G. Dalalyan
165
An example of a primitive group algebra
O. I. Domanov
167
Extensions of universal algebras
G. I. Zhitomirskii
169
Homogeneous Lie elements, and varieties of nilpotent groups
A. A. Klyachko
171
Functions meromorphic in the unit disc with a prescribed growth of the spherical derivative
K. O. Kurbanov
173
A local $L_p$-principle in the factorization problem
A. G. Sergeev
175
An invariant test for the stability of a mixed boundary value difference problem
A. V. Sokolov
177
The spectrum of contractions that depend analytically on a parameter
G. M. Feldman
179
Ergodic properties of eigenfunctions
A. I. Shnirel'man
181
The approximation of additive functionals
M. G. Shur
183
Two-dimensional Abelian varieties that have indefinite quaternions as endomorphism algebra
M. I. Yakobzon
185

Mathematical Events in the USSR
Andrei Andreevich Markov (on his seventieth birthday)
A. G. Dragalin, N. M. Nagornyi, N. V. Petri, N. A. Shanin
187
Sessions of the Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics
193
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019